Logic Journal of the IGPL 19 (1):110-120 (2011)

Authors
Abstract
In this note we present a completion for the variety of bounded distributive quasi lattices, and, inspired by a well-known idea of L.L. Maksimova [14], we apply this result in proving the amalgamation property for such a class of algebras
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1093/jigpal/jzq022
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,464
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Infinite Substructure Lattices of Models of Peano Arithmetic.James H. Schmerl - 2010 - Journal of Symbolic Logic 75 (4):1366-1382.
Distributive Lattices with a Negation Operator.Sergio Arturo Celani - 1999 - Mathematical Logic Quarterly 45 (2):207-218.
Free Modal Lattices Via Priestley Duality.Claudia B. Wegener - 2002 - Studia Logica 70 (3):339 - 352.
Distributive Lattices with an Operator.Alejandro Petrovich - 1996 - Studia Logica 56 (1-2):205 - 224.
Bounded BCK‐Algebras and Their Generated Variety.Joan Gispert & Antoni Torrens - 2007 - Mathematical Logic Quarterly 53 (2):206-213.
Weak‐Quasi‐Stone Algebras.Sergio A. Celani & Leonardo M. Cabrer - 2009 - Mathematical Logic Quarterly 55 (3):288-298.
Ockham Algebras with Additional Operators.Aldo Figallo, Paolo Landini & Alicia Zillani - 2004 - Logic Journal of the IGPL 12 (6):447-459.
Interval Order and Semiorder Lattices.M. F. Janowitz - 1990 - Foundations of Physics 20 (6):715-732.
Monadic Distributive Lattices.Aldo Figallo, Inés Pascual & Alicia Ziliani - 2007 - Logic Journal of the IGPL 15 (5-6):535-551.

Analytics

Added to PP index
2015-02-04

Total views
14 ( #735,445 of 2,520,748 )

Recent downloads (6 months)
1 ( #405,718 of 2,520,748 )

How can I increase my downloads?

Downloads

My notes